My period ended 4 days ago. I started bleeding again its heavy with lots of smaller blood clots and cramps. What could be wrong?

Bleeding. It is hard to know what is causing you to bleed right after your period, certain medication such as aspirin, coumadin, (warfarin) cause bleeding, uterine fubroid can also do that, but the best way to find out , if this continue, is to be examined by your doctor/gynecologist.

Related Questions

Period week early heavy bleeding with blood clots for 3 days, pos blue dye test 3 neg pink dye test, extreme cramps and lower back ace, what's going on?

Confusing. If i understand correctly you are saying you had one brand of test that showed pregnancy and another that showed you were not. In these cases you will need to see a doctor and have them run the test. You can also discuss options to get better menstrual cycle control. Read more...

"i haven't had a period since november and at 4 am I started bleeding heavy but no blood clots but cramps did I miscarry?

ABORTION. No period x4-5 months, did you have pregnancy test? If not, pregnancy test and pelvic ultrasound are needed. Read more...
Maybe. Did you take a pregnancy test? If not, you might try testing asap. If you were pregnant and did miscarry the HCG level will not drop to zero immediately and you may still show positive. You need to be seen by a gyn to make sure there has not been an incomplete miscarriage which can cause continued bleeding or a still living pregnancy that needs proper care. Good luck. Read more...

What does it mean when you bleed four days without no cramps or blood clots after your miss period and have two negative preanacy test what can this?

If you missed one. period, it may be b/c of an imbalance between the 2 major hormones that affect the uterine lining. At some point this lining starts shedding on its own which can cause bleeding without the associated cramping etc. that occur with a normal period. If the bleeding is heavy & lasts a long time, or is repetitive, you should be checked out. Otherwise, no worries. Dr. Anne. Read more...